PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
International Journal of Mathematics and Mathematical Sciences
Volume
2010
Article Title
Differential Subordination Defined by New Generalised Derivative Operator for Analytic Functions
List of Authors
  • Ma'moun Harayzeh Al-Abbadi
Article ID
369078
Article Type
Research Article
No. of Pages
15 Pages
Corresponding Author
Maslina Darus
Additional Authors

Invoice Details

Invoice Issue Date
24 January 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$